zbMATH — the first resource for mathematics

Commutative restricted Lie algebras. (English) Zbl 0064.03503

Full Text: DOI
[1] A. S. Amitsur, A generalization of a theorem on linear differential equations, Bull. Amer. Math. Soc. 54 (1948), 937 – 941. · Zbl 0034.19803
[2] Nathan Jacobson, The Theory of Rings, American Mathematical Society Mathematical Surveys, vol. II, American Mathematical Society, New York, 1943. · Zbl 0060.07302
[3] N. Jacobson, Restricted Lie algebras of characteristic \?, Trans. Amer. Math. Soc. 50 (1941), 15 – 25. · Zbl 0025.30301
[4] Oystein Ore, On a special class of polynomials, Trans. Amer. Math. Soc. 35 (1933), no. 3, 559 – 584. · JFM 59.0163.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.